Translator Disclaimer
June 2010 On Three Dimensional Real Hypersurfaces in Complex Space Forms
Jong Taek CHO, Tatsuyoshi HAMADA, Jun-ichi INOGUCHI
Tokyo J. Math. 33(1): 31-47 (June 2010). DOI: 10.3836/tjm/1279719576

Abstract

Three dimensional pseudo-symmetric Hopf hypersurfaces in complex projective plane and complex hyperbolic plane are classified.

Citation

Download Citation

Jong Taek CHO. Tatsuyoshi HAMADA. Jun-ichi INOGUCHI. "On Three Dimensional Real Hypersurfaces in Complex Space Forms." Tokyo J. Math. 33 (1) 31 - 47, June 2010. https://doi.org/10.3836/tjm/1279719576

Information

Published: June 2010
First available in Project Euclid: 21 July 2010

zbMATH: 1226.53051
MathSciNet: MR2682879
Digital Object Identifier: 10.3836/tjm/1279719576

Rights: Copyright © 2010 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.33 • No. 1 • June 2010
Back to Top